You are here: MIMS > EPrints
MIMS EPrints

Subject: 17 Nonassociative rings and algebras


Number of items: 40.

2014.37: Maria Alexandrou and Ralph Stöhr (2014) Free centre-by-nilpotent-by-abelian Lie rings of rank 2.

2013.19: L. G. Kovács and Ralph Stöhr (2013) Free centre-by-metabelian Lie algebras in characteristic 2.

2013.18: Nil Mansuroğlu and Ralph Stöhr (2013) Free centre-by-metabelian Lie rings.

2013.2: E. I. Khukhro and N. Yu. Makarenko (2013) Finite groups and Lie rings with a metacyclic Frobenius group of automorphisms.

2012.99: E. I. Khukhro (2012) Finite groups and Lie rings admitting a Frobenius group of automorphisms with fixed-point-free kernel. In: Group Theory and Lie Theory, 19-21 March 2012, Allahabad, India.

2012.98: E. I. Khukhro (2012) Finite groups admitting a Frobenius group of automorphisms with fixed-point-free kernel. In: Fourth groupo Theory Conference of Iran, 7-9 March 2012, Isfahan, Iran.

2012.97: E. I. Khukhro (2012) Linear methods in the study of automorphisms. In: XXII Brazilian Algebra Meeting, 15-20 July 2012, Salvador, Brazil.

2012.91: E. I. Khukhro, N. Yu. Makarenko and P. Shumyatsky (2011) Frobenius groups of automorphisms and their fixed points. Forum Mathematicum, to appear.

2012.49: Nil Mansuroglu and Ralph Stöhr (2013) ON THE DIMENSION OF PRODUCTS OF HOMOGENEOUS SUBSPACES IN FREE LIE ALGEBRAS. Internat. J. Algebra Comput. 23 (2013), no. 1, 205-213, 23 (1). pp. 205-213.

2011.64: Alaa Altassan and Ralph Stöhr (2012) On linear equations in free Lie algebras. Journal of Algebra, 349 (1). pp. 329-341. ISSN 0021-8693

2010.38: Alexander Premet (2010) Modular representations and finite W-algebras.

2009.41: Ralph Stöhr and Michael Vaughan-Lee (2009) Products of homogeneous subspaces in free Lie algebras. International Journal of Algebra and Computation, 19 (5). pp. 699-703. ISSN 0218-1967

2009.27: Marianne Johnson and Ralph Stöhr (2010) Free central extensions of groups and modular Lie powers of relation modules. Proceedings of the AMS, 138 (11). pp. 3807-3814. ISSN 0002-9939

2008.117: L. G. Kovács and Ralph Stöhr (2008) Lie powers of relation modules for groups. Journal of Algebra, 326 (1). pp. 192-200. ISSN 0021-8693

2008.57: Marianne Johnson and Ralph Stöhr (2011) Lie powers and pseudo-idempotents. Canadian Mathematical Bulletin, 54 (2). pp. 297-301. ISSN 0008-4395

2008.46: Marianne Johnson (2007) On group actions on free Lie algebras. PhD thesis, University of Manchester.

2008.4: D. Panyushev, A. Premet and O. Yakimova (2007) On symmetric invariants of centralisers in reductive Lie algebras. Journal of Algebra, 313 (Special issue celebrating the 70th birthday of E. B. Vinberg). pp. 343-391. ISSN 0021-8693

2007.234: R. M. Bryant and Marianne Johnson (2008) Lie powers and Witt vectors. Journal of Algebraic Combinatorics. ISSN 0925-9899

2007.191: Alexander Odesskii and Vladimir Sokolov (2007) Pairs of compatible associative algebras, classical Yang-Baxter and quiver representations. Communications in Mathematical Physics. pp. 1-17. ISSN 1432-0916

2007.79: Alexander Premet (2007) Enveloping algebras of Slodowy slices and the Joseph ideal. Journal of the European Mathematical Society, 9 (3). pp. 487-543. ISSN 1435-9863

2007.69: Vladimir Remeslennikov and Ralph Stöhr (2005) On algebraic sets over metabelian groups. Journal of Group Theory, 8 (4). pp. 491-513. ISSN 1435-4446

2007.34: A. V. Odesskii and V. V. Sokolov (2006) Integrable matrix equations related to pairs of compatible associative algebras. Journal of Physcis A: Mathematical and General, 39 (40). pp. 12447-12456. ISSN 0305-4470

2007.33: Alexander Odesskii and Vladimir Sokolov (2006) Algebraic structures connected with pairs of compatible associative algebras. International Mathematics Research Notices, 2006. pp. 1-35. ISSN 1073-7928

2007.32: A. A. Belavin, A. V. Odesskii and R. A. Usmanov (2002) New relations in the algebra of the Baxter Q-operators. Theoretical and Mathematical Physics, 130 (3). pp. 383-413. ISSN 1573-9333

2007.28: R. M. Bryant and M. Schocker (2006) The Decomposition of Lie Powers. Proceedings of the London Mathematical Society, 93 (1). pp. 175-196. ISSN 0024-6093

2007.16: Ralph Stöhr (2008) BASES, FILTRATIONS AND MODULE DECOMPOSITIONS OF FREE LIE ALGEBRAS. J. Pure Appl. Algebra, 212 (5). pp. 1187-1206. ISSN 0022-4049

2006.309: Theodore Voronov (2005) Higher derived brackets and homotopy algebras. Journal of Pure and Applied Algebra, 202 (1-3). pp. 133-153. ISSN 0022-4049

2006.307: Pham Anh Minh and Peter Symonds (2004) The cohomology of pro-p groups with a powerfully embedded sub-group. Journal of Pure and Applied Algebra, 189 (1-3). pp. 221-226. ISSN 0022-4049

2006.305: R. M. Bryant and Ralph Stöhr (2005) Lie powers in prime degree. The Quarterly Journal of Mathematics, 56 (4). pp. 473-489. ISSN 0033-5606

2006.304: R. M. Bryant, L. G. Kovács and Ralph Stöhr (2003) Lie powers of modules for GL(2,p). Journal of Algebra, 260 (2). pp. 617-630. ISSN 0021-8669

2006.287: H. W. Braden, A. Gorsky, A. Odesskii and V. Rubtsov (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

2006.286: A. V. Odesskii (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

2006.271: R. M. Bryant (2003) Free Lie algebras and Adams operations. Journal of the London Mathematical Society, 68 (2). pp. 355-370. ISSN 0024-6107

2006.270: R. M. Bryant (2004) Modular Lie representations of groups of prime order. Mathematische Zeitschrift, 246 (3). pp. 603-617. ISSN 1432-1823

2006.269: R. M. Bryant, L. G. Kovàcs and Ralph Stöhr (2002) Lie powers of modules for groups of prime order. Proceedings of the London Mathematical Society, 84 (2). pp. 343-374. ISSN 0024-6093

2006.268: R. M. Bryant (2002) Free Lie algebras and formal power series. Journal of Algebra, 253 (1). pp. 167-188. ISSN 0021-8669

2006.123: Septimiu Crivei, Mike Prest and Geert Reynders (2004) Model theory of comodules. J. Symbolic Logic, 69 (1). pp. 137-142. ISSN 0022-4812

2006.106: Vladimir Remeslennikov and Ralph Stöhr (2007) THE EQUATION [x,u]+[y,v]=0 IN FREE LIE ALGEBRAS. Internat. J. Algebra Comput., 17 (no. 5/6). pp. 1165-1187. ISSN 1749-9097

2006.90: Sonia l'Innocente and Mike Prest (2006) Rings of definable scalars of Verma modules.

2005.52: Marianne Johnson (2005) Standard tableaux and Klyachko's Theorem on Lie representations. Journal of Combinatorial Theory, Series A. ISSN 1749-9097

This list was generated on Fri Dec 19 12:33:36 GMT 2014.